# SDR 97FDEA00647

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FOREFLAP HAS 6 X 6 AREA OF DELAMINATION ON UPPER I/B END.  *S/D*  REMOVED DAMAGED SKIN AND REPAIRED IAW FED SRM 51-40-6, LT I/B FOREFLAP.
